# SDR MASA2010030800194

- Difficulty date: March 8, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 23,970 hours, 22,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A STATUS MESSAGE ON EICAS FOR THE EMERGENCY EXIT LIGHTS.  MX RE-CHARGED THE EMERGENCY EXIT BATTERY PACKS.  MX RE-CHARGED THE EMERGENCY EXIT BATTERY PACKS.
